# SDR IPXA2023011648879

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 27,914 hours, 10,049 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876105
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C6,  MAJOR REPAIR,  DAMAGE ON M/D CARGO FLOOR PANEL AT STA 412 - STA 544, RBL 11 - LBL 11.FABRICATE THE REPLACEMENT FLOOR PANEL PER NO. B767-5320-9693-I
